# SDR HALA2020082640090

- Difficulty date: August 23, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 27,900 hours, 4,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 EXIT SIGN DOOR 3R IS LOOSE. CORRECTIVE ACTION: RESECURED EXIT SIGN AT 3RD DOOR.
